| Model Number |
M00558440 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0504 captures the reportable event of balloon leak while the device was used in the esophagus.
Event or Problem Description
It was reported to boston scientific corporation that a cre wireguied dilatation balloon was used in the esophagus during a gastroscopy with esophageal dilatation procedure to treat dysphagia and benign stricture in esophagus performed on (b)(6) 2026.During the procedure, upon inflating the cre balloon, it was discovered that the balloon was leaking fluid.The procedure was completed with a non-bsc device.There were no patient complications reported as a result of this event.